Aa
A
A
A
Close
Blood Disorders Community
947 Members
Avatar universal

Potential Symptoms

Following a heart attack and DVT, it was discovered that I have antiphospholipid syndrome. It was also discovered that I have a factor X issue that doesn't allow for your regular INR testing. I have also been without insurance for quite some time. Upon me recently obtaining insurance, I had my blood tested; which was LONG overdue! My factor X came back at 10, with the therapeutic range being 65 - 140! Apparently this means that my warfarin/Coumadin is WAY too high! Although I feel that many of my questions have been answered by these results, I'd like to know if anyone can speak to the reoccurring issues that I've been experiencing. I appreciate any input, as a 33 y.o. male with the frightening episodes that I've been going through.

I've had migraines almost daily behind my right eye (the pain is consistent in location). This worries me because my blood pressure meds haven't been able to keep me below about 160-170/100 for the most part. I get worried about aneurysms and strokes. This med dosage was recently increased, but the migraines haven't stopped (blood pressure is now unknown). I have recently felt extremely weak and FAINT (including sounds seeming very distant and echoing while getting very shaky), with shortness of breath and body pains (Including my chest; centralized, exactly where my heart attack occurred), with regularity. I have never fainted, but this sounds and feels like the precursors. I constantly feel EXTREMELY tired and have gained about 20 lbs. since being on warfarin.

Can anyone else relate to the above issues, or share their experiences? Anything would help, because I truly feel like a hypochondriac... Diet, lifestyle, fears,  etc?... All is appreciated. This is apparently a lifelong process that scares me terribly! Thanks for anything you could share/suggest.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
In this latest Missouri Medicine article, Richard J Weachter, MD, details the pros and cons of new blood thinner drug Dabigatran (Pradaxa).
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else